Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am diabetic. Taking nux vomica 200. Suffering from erectile dysfunction. Looking for remedy

User rating for this question
Answered by
Practicing since : 1992
Answered : 408 Questions
Dear Doc,
I am taking Nux Vomica 200 ,Sulphur 1m(weekly) and Agnus Castus30 from last 2 months.
1. My digestion is better.I lost 10 pounds,my sugar level in the morning is getting better.
My blood pressure is normal.This is partly because of summer daily walk and partly to the remedy you suggested.I always feel better in summer(I can walk and sweat).Agnus Castus improved my erections and also improved the affect of occasional use of drug Viagra.Nux Vomica cut my craving for food.I always feel better with Sulphur physically and mentally.
Now my question is ,I am diabetic,I have to take Januvia for blood sugar control
1. My digestion will be erratic
2. Some sort of erectile dysfunction will be there.
What maintenace remedies you suggest now.
Thanks for your help by giving me right remedies.
Posted Sat, 4 Aug 2012 in Diabetes
Answered by Dr. Rangadhar Satapathy 3 hours later

Thank you for posting your query.

Since you are doing well with Nux vomica - 200, Sulphur - 1M, and Agnus castus-30, continue with them as usual.

If you experience erratic digestive problem and some sort of erectile dysfunction problem after taking januvia then you can add the following medicine to improve those symptoms.
Lycopodium - 200 two times in a day for 15 days. Then once daily for next 15 days.

Just add this medicine with the previous medicines groups and you should be fine.

In addition to the medications, a good diet and lifestyle will also benefit you to counter the effects of diabetes, erratic digestion as well as sexual problems.

Hope this suffices. Let me know if you have any more inquiries.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor